Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
karam

6 weeks into my accutane treatment & I still don't feel a thing, is this common....

my lips are dry, but I'm pretty sure it's because of the cold windy weather & not from the accutane

this makes me wonder if I'm getting nowhere

I'm 5'11" 190 pounds and I'm on 60 mg claravis

Edited by karam

Share this post


Link to post
Share on other sites

Everyone reacts differently.

During your next Derm appointment at Week 8 you should mention your concerns and maybe he/she will bump you up to 80mg a day. It's possible your dosage is too low for your body size.

Share this post


Link to post
Share on other sites

"I'm 5'11" 190 pounds and I'm on 60 mg claravis"

Most likely your derm is going to up your dosage as your accutane journey continues. I've read that a lot of people get started on a lower dosage because their derm wants to see how they tolerate accutane first. I'm 5'9 and 130 and according to accutane weight guidelines (dosage prescription is reliant on your weight) I should be taking 60mg (which I am).

Like the poster above me, everyone is different but dry lips is the most common side effect on accutane. At your next appointment talk to your derm more about it but I'll bet she is going to up your dosage as you go along.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×